Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 24, NWS Fort Worth, TX

April 25, 20115 counties in Texas

NWS Fort Worth, TX issued this tornado warning at Apr 25, 2011, 2:38 PM CDT for 5 counties in Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 2:38 PM CDT (19:38 UTC)
Expired
Apr 25, 2011, 3:30 PM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Bosque County, TX, Hill County, TX, Hood County, TX, Johnson County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 36 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 2:38 PM CDTHAIL 1.754 N Glen Rose, TX
Apr 25, 2:50 PM CDTHAIL 15 Se Granbury, TXONE INCH HAIL IN PECAN PLANTATION.
Apr 25, 3:10 PM CDTTORNADO8 Sw Cleburne, TXNUMEROUS TREES UPROOTED IN CLEBURNE STATE PARK
Apr 25, 3:12 PM CDTTORNADO8 Sw Cleburne, TXTORNADO 1 MILE EAST OF CLEBURNE STATE PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
6.1
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WFUS54 KFWD 251938
TORFWD
TXC035-217-221-251-425-252030-
/O.NEW.KFWD.TO.W.0024.110425T1938Z-110425T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTH CENTRAL BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL HOOD COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 330 PM CDT

* AT 238 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF            
  PRODUCING TORNADOES WAS NEAR GLEN ROSE...MOVING EAST AT 25 MPH.    
  DAMAGE HAS BEEN REPORTED WITH THIS STORM.

* THE TORNADO WILL BE NEAR...
  CLEBURNE STATE PARK AROUND 305 PM CDT...
  BLUM AROUND 320 PM CDT...
  CLEBURNE AND RIO VISTA AROUND 325 PM CDT...
  KEENE AROUND 330 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

&&

LAT...LON 3246 9730 3215 9726 3213 9753 3216 9778
      3241 9780
TIME...MOT...LOC 1938Z 264DEG 24KT 3226 9776

$$


85/NH
2 follow-up statements
101 
WWUS54 KFWD 251955
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT MON APR 25 2011

TXC035-217-221-251-425-252030-
/O.CON.KFWD.TO.W.0024.000000T0000Z-110425T2030Z/
JOHNSON TX-HOOD TX-SOMERVELL TX-HILL TX-BOSQUE TX-
255 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EXTREME
NORTH CENTRAL BOSQUE...NORTHWESTERN HILL...EASTERN SOMERVELL...EAST
CENTRAL HOOD AND SOUTHWESTERN JOHNSON COUNTIES...

AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR 
MORE TORNADOS.  THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 
MILES NORTHEAST OF GLEN ROSE...MOVING EAST AT 30 MPH. STORM SPOTTERS 
CONTINUE TO REPORT A ROTATING WALL CLOUD AND A TORNADO COULD FORM AT 
ANY TIME.  IN ADDITION...GOLFBALL-SIZE HAIL AND DAMAGING 
STRAIGHT-LINE WINDS ARE LIKELY WITH THIS DANGEROUS STORM.

THE TORNADO WILL BE NEAR...
  CLEBURNE STATE PARK AROUND 305 PM CDT...
  BLUM AROUND 320 PM CDT...
  RIO VISTA AND CLEBURNE AROUND 325 PM CDT...
  KEENE AROUND 330 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

&&

LAT...LON 3246 9730 3215 9726 3213 9753 3216 9778
      3241 9780
TIME...MOT...LOC 1953Z 264DEG 24KT 3227 9764

$$
308 
WWUS54 KFWD 252008
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT MON APR 25 2011

TXC035-252018-
/O.CAN.KFWD.TO.W.0024.000000T0000Z-110425T2030Z/
BOSQUE TX-
308 PM CDT MON APR 25 2011

...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL BOSQUE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3236 9776 3246 9730 3215 9727 3213 9749
      3217 9745 3218 9747 3214 9752 3216 9756
      3219 9757 3218 9760 3220 9758 3221 9760
      3219 9768 3222 9776
TIME...MOT...LOC 2008Z 264DEG 24KT 3227 9753

$$

TXC217-221-251-425-252030-
/O.CON.KFWD.TO.W.0024.000000T0000Z-110425T2030Z/
JOHNSON TX-HOOD TX-SOMERVELL TX-HILL TX-
308 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHWESTERN HILL...NORTHEASTERN SOMERVELL...SOUTHEASTERN HOOD AND
SOUTHWESTERN JOHNSON COUNTIES...

AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS.  THIS TORNADO WAS LOCATED NEAR CLEBURNE STATE 
PARK...MOVING EAST AT 30 MPH. STORM SPOTTERS REPORT RAPIDLY 
INCREASING ROTATION AND A TORNADO IS EXPECTED TO DEVELOP AT ANY TIME.

THE TORNADO WILL BE NEAR...
  RIO VISTA AND CLEBURNE AROUND 325 PM CDT...
  KEENE AROUND 330 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

&&

LAT...LON 3236 9776 3246 9730 3215 9727 3213 9749
      3217 9745 3218 9747 3214 9752 3216 9756
      3219 9757 3218 9760 3220 9758 3221 9760
      3219 9768 3222 9776
TIME...MOT...LOC 2008Z 264DEG 24KT 3227 9753

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 12:52 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 25, 12:52 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT MON APR 25 2011

.AVIATION...
STORMS APPEAR TO BE IN A WEAKENING PERIOD EARLY THIS AFTERNOON BUT
THEY SHOULD PICK BACK UP AS COLD FRONT AND DRY LINE APPROACHES
FROM THE NW AND WEST. FEEL CONFIDENT ABOUT STORMS GOING UP IN VERY
UNSTABLE ENVIRONMENT BUT TIMING WILL BE DIFFICULT DO TO LATE
MORNINGS LINGERING/DEVELOPING CONVECTION. DRY LINE SHOULD SHIFT
WINDS WEST 22-24Z TIME FRAME AND THEN COLD FRONT BRINGS NW FLOW BY
06Z. STORMS SHOULD TAPER OFF AFTER DRY LINE PASSES.

80

&&

.UPDATE...
I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS
EVENING...UPDATE OUT SHORTLY. 84

&&

.PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO
EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES
ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE
PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE
WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND
BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE
DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER...
GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND
SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL
THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT
STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35
PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS
AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS
THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING
WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO
EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE
REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY
AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT
APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A
SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT
WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE
A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE
IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT
WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE
COLD FRONT.

THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS
UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS
WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND
ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS
MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY
IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  56  85  57  76 /  60  40  10  20   5
WACO, TX              88  64  93  57  82 /  40  20  20  20   5
PARIS, TX             79  62  80  55  72 /  60  60  20  40  30
DENTON, TX            84  56  83  53  75 /  50  40  10  20   5
MCKINNEY, TX          82  56  84  55  75 /  60  50  10  30  10
DALLAS, TX            84  58  86  57  77 /  60  50  10  20   5
TERRELL, TX           85  62  84  55  77 /  60  60  20  30  10
CORSICANA, TX         86  70  88  57  80 /  60  50  20  20   5
TEMPLE, TX            89  66  95  58  85 /  30  20  20  20   5
MINERAL WELLS, TX     86  56  88  53  77 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

80/84
Hazardous weather outlook, Apr 25, 2:26 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT MON APR 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
226 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH 6 PM.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH THIS EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND EAST A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A
MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. AREAS THAT SAW SOAKING
RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH
FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY
CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM
REACHING CRITICAL LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF
NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT
AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS MOST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS
AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 25, 2:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             SIVELLS BEND            33.83N  97.25W
04/25/2011  E1.75 INCH       COOKE              TX   AMATEUR RADIO
Special weather statement, Apr 25, 2:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT MON APR 25 2011

TXZ147-161-251930-
FREESTONE TX-LIMESTONE TX-
206 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL FREESTONE COUNTY
  SOUTHEASTERN LIMESTONE COUNTY

AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 40 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3140 9628 3138 9631 3137 9632 3135 9634
      3130 9647 3143 9656 3169 9608 3154 9598
TIME...MOT...LOC 1906Z 240DEG 34KT 3140 9641

85/NH
Local storm report, Apr 25, 2:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TORNADO          4 NNW CHALK MOUNTAIN    32.22N  97.95W
04/25/2011                   ERATH              TX   AMATEUR RADIO

            LOCATED AT FM 205 AND FM 2481
Special weather statement, Apr 25, 2:14 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 PM CDT MON APR 25 2011

TXZ122-251945-
VAN ZANDT TX-
214 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VAN ZANDT COUNTY

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF CANTON...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM...GRAND SALINE
AND VAN.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.

LAT...LON 3236 9545 3235 9556 3237 9591 3253 9588
      3276 9574 3272 9566 3273 9563 3272 9561
      3269 9558 3248 9558 3241 9550
TIME...MOT...LOC 1914Z 236DEG 38KT 3245 9564
Local storm report, Apr 25, 2:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             1 N STONY               33.24N  97.37W
04/25/2011  E2.50 INCH       DENTON             TX   TRAINED SPOTTER

            2-2.5 INCH HAIL REPORTED AT 2622 AND 380
Local storm report, Apr 25, 2:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             4 N GLEN ROSE           32.29N  97.75W
04/25/2011  E1.75 INCH       SOMERVELL          TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 2:56 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 10:54 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:12 PM CDTFlash Flood WarningFWDDelta, Lamar2 hr
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min
Apr 25, 3:27 PM CDTTornado WarningFWDBosque, Hill, Johnson, Somervell48 min

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.